# SDR SWAA2022030103401

- Difficulty date: December 26, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 48,562 hours, 28,642 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 521DB LEADING EDGES ARE DISBONDED. / LEFT WING PANEL 521DB WITH DISBONDED LEADING EDGES WAS REPAIRED IAW 51-70-05-2R-6; SRM 51-70-05-2R-8; SRM 51-70-14-2R-3 AND SRM 51-70-14-2R-4
